MathSciNet Relay Station
MathSciNet bibliographic data
MR476738 14D05 (14B05 32C40)
Guseĭn-Zade, S. M. Monodromy groups of isolated singularities of hypersurfaces. (Russian) Uspehi Mat. Nauk 32 (1977), no. 2 (194), 23–65, 263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement